# SDR 03282006A

- Difficulty date: March 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 32,626 hours, 35,989 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROP IS SLOW TO FEATHER.  ADJUSTED RT CONDITION CONTROL RIGGING AT HMU GEARBOX AND PCU IAW 76-10-00
